MathSciNet Relay Station
MathSciNet bibliographic data
MR427656 31B10
Armitage, D. H. The Neumann problem for a function harmonic in ${\bf R}\sp{n}\times (0,\infty ).$ Arch. Rational Mech. Anal. 63 (1976), no. 1, 89–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement